# SDR DL764050335

- Difficulty date: June 24, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 15,378 hours, 5,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT RT PAX EMERGENCY LIGHTS INOP ROW 42-48.  REPLACED BATTERY PACK ROW 48, ALL CHECK OK.
